Hi! I would let your doctor know. Have you been evaluated for something like endometriosis? You were having irregular bleeding and periods before this, correct? Painful cramps too? Did they do any blood work to see what exactly your hormones are doing? As in, were you low on progesterone? I know it is used this way but you may have an underlying reason for the bleeding.
Hi, still wondering if you have had any evaluation for endometriosis. I would talk to your doctor and let them know you hadn't started your period. Have you done so as of yet? Our bodies can be very unpredictable out of nowhere but when you purposely take hormones that are supposed to 'do something ' in particular -- it is odd to then not have it actually happen. What were the rest of your hormone levels? Why do they think you aren't ovulating? And spotting. Too much progesterone is known to make you spot. Too much estrogen can cause you not to ovulate.